# SDR SWAA982380

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Bracket
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 1016 PRESS BULKHEAD FWD SIDE CENTERLINE AFT CLOSET TOP RT SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
